I am 39 years old and started working out with a trainer on January 10, 2008. This is not my first experience with physical training, I spent 10 years in the military and ran everyday, although that was 10 yrs ago and about 25 lbs ago! I started working out 3 times a week in January then moved up to working out 5 days a week as of April 1, 08. My problem is that over the past few years I have had some trouble breathing when climbing stairs or doing anything even mildly strenous (i.e., slow walking). I thought it was because of the excess lbs but I don't think 25 puts me in that bad of shape. I went to see my PC and she put me on an inhaler. I've still been working out but have not see any improvement in my breathing or heart rate. My heart rate shoot up to 175 in about 1-2 minutes of being on the treadmill at 3.0mph/0 incline. Once my heart rate gets to this point I have an extremely hard time breathing even after using the inhaler. I have noticed significant tightness in my chest and feel as if my heart will explode. I have also noticed that I have some slight chest pain that goes away once my heart rate is lower and my breathing is under control. I thought I would be in much better shape after working out since January. I had a PFT where I blew into this little apparatus for 6 seconds continuously, which was very difficult but results came back normal. I had a lung x-ray which showed nothing abnormal. I am being scheduled for an EKG and to see the pulmonologist sometime in the near future. I don't have a definite appointment yet as this was a call from my PC yesterday to let me know she would schedule it and I will get an appointment call. I am very concerned about all of this and a little scared. I don't know what is going on and would love some answers. Has anyone else out that experienced this and have you been to the doctor and got any answers? It's very difficult having to wait to find out what is going on!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?